# SDR SOKF20140812006

- Difficulty date: August 8, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N493TA
- Make and model: Airbus A320-233
- Aircraft serial: 2917
- Aircraft time: 29,566 hours, 11,887 cycles
- Engine: Iae V2527A5
- Engine time: 26,933 hours, 9,762 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Part serial: ELACVBO1O296
- Condition: Faulty
- Location: Nr 2
- Part time: 29,555 hours, 12,830 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE ACFT RETURNED DUE ELAC 2 FAULT.  IAW TSM 27-93-00-810-967-A PERFORMED R & R OF ELAC 2 IAW AMM 27-93-34-000-001 & AMM 27-93-34-400-001.  PERFORMED OPERATIONAL TEST IAW AMM 27-93-00-710-001 & LAND CAT III CAPABILITY TEST IAW AMM TASK 22-97-00-710-001, OK NORMAL.  THE ACFT RETURNED TO NORMAL OPERATION.
